# SDR ASAA2023011641556

- Difficulty date: January 16, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 58,321 hours, 17,168 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Head
- Part number: 0851HT1
- Condition: Faulted
- Location: Vertical Stab
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ELEV PITOT CAUTION ILLUMINATED AFTER #2 ENGINE START. GROUNDED - YES. REPLACED L ELEVATOR PITOT TUBE. OPS NORMAL REF B737-800 AMM 27-31-94. SYSTEM LEAK TEST GOOD REF AMM 27-31-17.
